A pullback operation on a class of currents
Annales de l'Institut Fourier, Online first, 43 p.

For any holomorphic mapping f:XY between a complex manifold X and a complex Hermitian manifold Y we extend the pullback f * from smooth forms to a class of currents. We provide a basic calculus for this pullback and show under quite mild assumptions that it is cohomologically sound. The class of currents we consider contains in particular the Lelong current of any analytic cycle. Our pullback depends in general on the Hermitian structure of Y but coincides with the usual pullback of currents in case f is a submersion. The construction is based on the Gysin mapping in algebraic geometry.

Pour toute application holomorphe f:XY entre une variété complexe X et une variété hermitienne complexe Y nous étendons le tiré en arrière f * des formes lisses à une classe de courants. Nous fournissons un calcul de base pour ce tiré en arrière et montrons sous des hypothéses assez faibles qu’il est cohomologiquement correct. La classe de courants que nous considérons contient en particulier le courant de Lelong de tout cycle analytique. Notre tiré en arrière dépend en général de la structure hermitienne de Y mais coïncide avec le tiré en arrière habituel des courants a cas où f est une submersion. La construction est basée sur le morphisme de Gysin dans le géométrie algébrique.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3628
Classification: 32U40, 14C17, 32H02, 32C30, 32A27
Keywords: Pullback, current, holomorphic mapping.
Mot clés : Tiré en arrière, courant, application holomorphe.
Samuelsson Kalm, Håkan 1

1 Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg, SE-412 96 Göteborg (Sweden)
@unpublished{AIF_0__0_0_A59_0,
     author = {Samuelsson Kalm, H\r{a}kan},
     title = {A pullback operation on a class of currents},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2024},
     doi = {10.5802/aif.3628},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Samuelsson Kalm, Håkan
TI  - A pullback operation on a class of currents
JO  - Annales de l'Institut Fourier
PY  - 2024
PB  - Association des Annales de l’institut Fourier
N1  - Online first
DO  - 10.5802/aif.3628
LA  - en
ID  - AIF_0__0_0_A59_0
ER  - 
%0 Unpublished Work
%A Samuelsson Kalm, Håkan
%T A pullback operation on a class of currents
%J Annales de l'Institut Fourier
%D 2024
%I Association des Annales de l’institut Fourier
%Z Online first
%R 10.5802/aif.3628
%G en
%F AIF_0__0_0_A59_0
Samuelsson Kalm, Håkan. A pullback operation on a class of currents. Annales de l'Institut Fourier, Online first, 43 p.

[1] Andersson, Mats Residues of holomorphic sections and Lelong currents, Ark. Mat., Volume 43 (2005) no. 2, pp. 201-219 | DOI | MR | Zbl

[2] Andersson, Mats; Eriksson, Dennis; Samuelsson Kalm, Håkan; Wulcan, Elizabeth; Yger, Alain Global representation of Segre numbers by Monge–Ampère products, Math. Ann., Volume 380 (2021) no. 1-2, pp. 349-391 | DOI | MR | Zbl

[3] Andersson, Mats; Eriksson, Dennis; Samuelsson Kalm, Håkan; Wulcan, Elizabeth; Yger, Alain Nonproper intersection products and generalized cycles, Eur. J. Math., Volume 7 (2021) no. 4, pp. 1337-1381 | DOI | MR | Zbl

[4] Andersson, Mats; Samuelsson Kalm, Håkan A Dolbeault–Grothendieck lemma on complex spaces via Koppelman formulas, Invent. Math., Volume 190 (2012) no. 2, pp. 261-297 | DOI | MR | Zbl

[5] Andersson, Mats; Samuelsson Kalm, Håkan A note on smooth forms on analytic spaces, Math. Scand., Volume 127 (2021) no. 3, pp. 521-526 | DOI | MR | Zbl

[6] Andersson, Mats; Samuelsson Kalm, Håkan On proper intersections on a singular analytic space (2021) (https://arxiv.org/abs/2112.11247)

[7] Andersson, Mats; Wulcan, Elizabeth Decomposition of residue currents, J. Reine Angew. Math., Volume 638 (2010), pp. 103-118 | DOI | MR | Zbl

[8] Andersson, Mats; Wulcan, Elizabeth Direct images of semi-meromorphic currents, Ann. Inst. Fourier, Volume 68 (2018) no. 2, pp. 875-900 | DOI | Numdam | MR | Zbl

[9] Barlet, Daniel New singularity invariants: the sheaf β X , J. Singul., Volume 23 (2021), pp. 19-32 | DOI | MR | Zbl

[10] Barlet, Daniel; Magnússon, Jón Complex analytic cycles. I—basic results on complex geometry and foundations for the study of cycles, Grundlehren der Mathematischen Wissenschaften, 356, Springer, 2019, xi+533 pages (Translated from the 2014 French original [3307241] by Alan Huckleberry) | DOI | MR | Zbl

[11] Dinh, Tien-Cuong; Sibony, Nessim Pull-back of currents by holomorphic maps, Manuscr. Math., Volume 123 (2007) no. 3, pp. 357-371 | DOI | MR | Zbl

[12] Dinh, Tien-Cuong; Sibony, Nessim Super-potentials of positive closed currents, intersection theory and dynamics, Acta Math., Volume 203 (2009) no. 1, pp. 1-82 | DOI | MR | Zbl

[13] Dinh, Tien-Cuong; Sibony, Nessim Super-potentials for currents on compact Kähler manifolds and dynamics of automorphisms, J. Algebr. Geom., Volume 19 (2010) no. 3, pp. 473-529 | DOI | MR | Zbl

[14] Dinh, Tien-Cuong; Sibony, Nessim Density of positive closed currents, a theory of non-generic intersections, J. Algebr. Geom., Volume 27 (2018) no. 3, pp. 497-551 | DOI | MR | Zbl

[15] Fulton, William Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, 2, Springer, 1998, xiv+470 pages | DOI | MR | Zbl

[16] Gillet, Henri; Soulé, Christophe Arithmetic intersection theory, Publ. Math., Inst. Hautes Étud. Sci. (1990) no. 72, pp. 93-174 | DOI | Numdam | MR | Zbl

[17] Griffiths, Phillip; Harris, Joseph Principles of algebraic geometry, Wiley Classics Library, John Wiley & Sons, 1994, xiv+813 pages | DOI | MR | Zbl

[18] Herrera, Miguel; Lieberman, David Residues and principal values on complex spaces, Math. Ann., Volume 194 (1971), pp. 259-294 | DOI | MR | Zbl

[19] Kaufmann, Lucas; Vu, Duc-Viet Density and intersection of (1,1)-currents, J. Funct. Anal., Volume 277 (2019) no. 2, pp. 392-417 | DOI | MR | Zbl

[20] Lärkäng, Richard; Samuelsson Kalm, Håkan Various approaches to products of residue currents, J. Funct. Anal., Volume 264 (2013) no. 1, pp. 118-138 | DOI | MR | Zbl

[21] Meo, Michel Image inverse d’un courant positif fermé par une application analytique surjective, C. R. Acad. Sci. Paris Sér. I Math., Volume 322 (1996) no. 12, pp. 1141-1144 | MR | Zbl

[22] Mourougane, Christophe Computations of Bott–Chern classes on (E), Duke Math. J., Volume 124 (2004) no. 2, pp. 389-420 | DOI | MR | Zbl

[23] Truong, Tuyen Trung Pull-back of currents by meromorphic maps, Bull. Soc. Math. Fr., Volume 141 (2013) no. 4, pp. 517-555 | DOI | Numdam | MR | Zbl

Cited by Sources: